# SDR SWAA2022021163197

- Difficulty date: April 23, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 23,662 hours, 13,771 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192 E PANEL FWD MOUNT BRACKETS (2) BROKE / REMOVED AND REPLACED BRACKETS AT PANEL 192E AS REQUIRED PER B737 SRM 51-40-02
